MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 2429-0007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
It was reported from the outpatient surgery that the tip of the tubing broke off while spiking the bag of iv fluid.There was no patient involvement.
 
Additional Manufacturer Narrative
The customer's report that the tip of the tubing broke off was confirmed.The drip chamber's spike tip was broken off.The broken off spike tip piece was not received for evaluation.Further inspection of the damaged spike surface observed the breakage to be rough and uneven.The nature of the breakage indicates a ductile fracture (vs.A brittle fracture) that is typically caused by an external impulse/impact force.No testing was deemed necessary due to the obvious breakage.The breakage was caused by an external lateral force.The root cause of the external lateral force was not identified.The device history record search for set model 2429-0007 lot 20015593 shows the set was manufactured on 07jan2020 with a total of (b)(4) units.There were no quality notifications issued during the production build of this set.
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9961187
Report Number9616066-2020-01338
Device Sequence Number16829413
Product Code FPA
UDI-Device Identifier10885403220890
UDI-Public10885403220890
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2023
Device Model Number2429-0007
Device Catalogue Number2429-0007
Device Lot Number20015593
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1